Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de mayo de 2024
  

Singular Poisson reduction of cotangent bundles.

Título inglés Singular Poisson reduction of cotangent bundles.
Título español Reducción de Poisson singular de haces cotangentes.
Autor/es Hochgerner, Simon ; Rainer, Armin
Organización Inst. Math. Univ. Wien, Viena, Austria
Revista 1139-1138
Publicación 2006, 19 (2): 431-466, 34 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the Poisson reduced space (T* Q)/K, where the action of the compact Lie group K on the configuration manifold Q is of single orbit type and is cotangent lifted to T* Q. Realizing (T* Q)/K as a Weinstein space we determine the induced Poisson structure and its symplectic leaves. We thus extend the Weinstein construction for principal fiber bundles to the case of surjective Riemannian submersions Q → Q/K which are of single orbit type.
Clasificación UNESCO 120404
Palabras clave español Geometría simpléctica ; Variedades de Poisson ; Espacios y haces de fibras
Código MathReviews MR2241438
Código Z-Math Zbl pre05142573
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es